Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Avorastatin cause severe tiredness and shortness of breath?

.had sob for 10 days or so and had heart cath -90% blockage in one artery and had stented May 16. Put on Avorastatin and blood thinners. Very tired now and still sob. Had two stents in same artery 8 years ago. Could the statin cause the tiredness and sob?
Mon, 18 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Atorvastatin can cause asthenia or weakness but not shortness of breath. Go gor 2-D Echocardiography.Reduced LVEF might be causing shortness of breath in your case.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been suffering from severe tiredness for the last 3/4 days, am getting very short of breath just doing things like making a cup of tea or just walking about the house,my ankles are swollen and I am having trouble sleeping due to my chest wheezing, I do have Asthma although I usually have no wheezing. I had a heart attack 2 years ago and have AF although I don t have any chest pain I am feeling a bit anxious about my other symptoms.

doctor1 MD

I was referred by my GP for blood tests which show low vitamin D levels and elevated GGT levels. I do not drink alcohol and am on ramipril, veramipril, omoprazaeole, and zapain. Recently, I have suffered shortness of breath on walking very short distances , have moments of sudden tiredness when I fall asleep momentarily , discomfort in the middle abdomen, particularly on waking, and a disturbed sleep pattern having to get up four or five times a night to pass small amounts of water, but have been told I have the prostate of a young man despite being 57 years old . I have had pain down my left hand side into my groin. My blood pressure is high but controlled. My pulse rate is elevated . What is the prognosis please?

doctor1 MD

My insides feel like jello all the time - the doctor says I have anxiety - I am working on my breathing to stop hyperventlating but the jello effect never goes away. Sometimes the shaking inside is really really disabaliting I was on controlled drugs lorazapam and clozapam and buspirone but they weren t working so I went off of them and the jello effect started after a couple of months - I had a dream to take libirum, I took it way way back. I am 70 years old now and am having trouble functioning because of this jello effect. Shall I go back into counseling again at a Senior Life because I am having difficulty accepting being 70 years old.